MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSXHCP
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code Headache (1880)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient has alleged headaches, no power supply, tubing or mask was supplied with the device.There was no report of serious patient harm or injury.The manufacturer using fitt (foam integrity test tool) took per fitt document to test the sound abatement foam for degradation and breakdown.The manufacturer did find evidence of sound abatement foam degradation which was observed in the base unit.The manufacturer can confirm sound abatement foam degradation.During evaluation, secondary findings dust/dirt contamination on the flip lid locking mechanism, outside of the blower box, outlet iso port of the humidifier, and on the air inlet of the motor was inconsistent with degraded sound abatement foam contamination and care orchestrator data available suggesting that user was 100% compliant with device usage.The foam using the fitt tool, the foam was determined to be degraded.Slight black contamination found at the blower seal of the blower box, and it is consistent with the keratin contamination observed.Dust/dirt contamination found around the heater plate.The manufacturer is unable to confirm the complaint regarding headaches.The manufacturer can confirm there was evidence of sound abatement foam degradation found within the device.The manufacturer can confirm the presence of contamination in the airpath.The manufacturer can confirm the presence of water ingress in the blower box and blower suggesting the use of non-distilled water.

Brand Name
DREAMSTATION HUMID
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23520352
Report Number2518422-2025-051588
Device Sequence Number21249408
Product Code BZD
UDI-Device Identifier00606959022652
UDI-Public(01)00606959022652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSXHCP
Device Catalogue NumberDSXHCP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown